Extended Large Deviation Principle for Trajectories of Processes with Independent and Stationary Increments on the Half-line

F. C. Klebaner, A. V. Logachov, A. A. Mogulskii

Research output: Contribution to journalArticleResearchpeer-review


We establish an extended large deviation principle for processes with independent and stationary increments on the half-line under the Cramer moment condition in the space of functions of bounded variation without discontinuities of the second kind equipped with the Borovkov metric.

Original languageEnglish
Pages (from-to)56-72
Number of pages17
JournalProblems of Information Transmission
Issue number1
Publication statusPublished - 16 Apr 2020


  • Borovkov metric
  • bounded variation functions
  • compound Poisson process
  • Cramèr condition
  • extended large deviation principle
  • large deviation principle
  • processes with independent increments
  • rate function
  • space of functions without discontinuities of the second kind

Cite this